# SDR CA020211016

- Difficulty date: February 11, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,089 hours
- Engine: Pwa S3H1G
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: C3UF1085
- Condition: Cracked
- Location: Float
- Part time: 18,089 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT STRUTS REMOVED TO PERFORM ANNUAL INSPECTION AS PER DEHAVILLAND SERVICE BULLETIN 3/30. SIX INCH LONG CRACK FOUND VISUALLY THROUGHOUT CENTER OF THE BASE OF THE STRUT CASTING.
